# SDR 21GA20240404010

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,614 hours, 26,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing
- Part time: 87,614 hours, 26,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP TRACK SUPPORT BEAMS NO.'S 1, 2, 7, AND 8 ATTACHMENT HOLES BUSHING REPAIR.
